American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] F. T. Howard. Polynomials related to the Bessel functions . Trans. Amer. Math. Soc. 210 (1975) 233-248. MR 0379348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Wells Johnson. Irregular primes and cyclotomic invariants . Math. Comp. 29 (1975) 113-120. MR 0376606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. J. Benkoski and P. Erdős. On weird and pseudoperfect numbers . Math. Comp. 28 (1974) 617-623. MR 0347726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kenneth S. Williams. A quadratic partition of primes $\equiv 1$ $({\rm mod}\ 7)$ . Math. Comp. 28 (1974) 1133-1136. MR 0345902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] H. J. J. te Riele. Four large amicable pairs . Math. Comp. 28 (1974) 309-312. MR 0330033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Wayne L. McDaniel. On multiple prime divisors of cyclotomic polynomials . Math. Comp. 28 (1974) 847-850. MR 0387177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Wells Johnson. Irregular prime divisors of the Bernoulli numbers . Math. Comp. 28 (1974) 653-657. MR 0347727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. J. J. te Riele. A note on the Catalan-Dickson conjecture . Math. Comp. 27 (1973) 189-192. MR 0325522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniel Shanks. Table errata: ``A note on the Catalan-Dickson conjecture'' (Math. Comp. {\bf 27} (1973), 189--192) . Math. Comp. 27 (1973) 1011. MR 0325523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Wells Johnson. On the vanishing of the Iwasawa invariant $\mu \sb{p}$ for $p<8000$ . Math. Comp. 27 (1973) 387-396. MR 0384748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Walter Borho. On Thabit ibn Kurrah's formula for amicable numbers . Math. Comp. 26 (1972) 571-578. MR 0313177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael A. Morrison and John Brillhart. The factorization of $F_7$. Bull. Amer. Math. Soc. 77 (1971) 264. MR 0268113.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 42 of 42 found      Go to page: 1 2